Advertisement

Almost Periodicity and Distributional Chaos in Banach Space

  • Lidong Wang
  • Shi Tang
Part of the Lecture Notes of the Institute for Computer Sciences, Social Informatics and Telecommunications Engineering book series (LNICST, volume 5)

Abstract

Let (X, ∥ · ∥) be a Banach space, f:XX continous Freche’t differentiable map.Denote the set of almost periodic point by A(f).In this paper,we prove that there exists an uncountable set Λ such that f| Λ is distributionally chaotic,and Λ ⊂ A(f).

Keywords

distributional chaos Banach space almost periodic point 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Li, T.Y., Yorke, J.A.: Period 3 implies chaos. Amer. Amer. Math. Month 82, 985–992 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Banks, J., Brooks, J., Cairns, G., et al.: On Devaney’s definition of chaos. Amer. Math. Monthly 99, 332–334 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Devaney, R.L.: An Introduction to Chaotic Dynamical Systems. Addison-Wesley Publishing Company, Redwood City (1987) (2nd edn., 1989)Google Scholar
  4. 4.
    Martelli, M., Dang, M., Seph, T.: Defining chaos. Math. Magazine 71(2), 112–122 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Robinson, C.: Dynamical Systems: Stability, Symbolic Dynamics and chaos. CRC Press, Florida (1995)zbMATHGoogle Scholar
  6. 6.
    Chen, G.: Chaotification via feedback: The discrete case. In: Chen, G., Yu, X. (eds.) Chaos Control: Theory and Application. Springer, Heidelberg (2003)CrossRefGoogle Scholar
  7. 7.
    Chen, G., Hsu, S., Zhou, J.: Snap-back repellers as a cause of chaotic vibration of the wave equation with a Van der Pol boundary condition and energy injection at the middle of the span. J. Math. Physics 39(12), 6459–6489 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Keener, J.P.: Chaotic behavior in piecewise continuous difference equations. Trans. Amer. Math. Soc. 261, 589–604 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Marotto, F.R.: Snap-back repellers imply chaos in R n. J. Math. Appl. 63, 199–223 (1978)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Wang, X.F., Chen, G.: Chaotifying a stable map via smooth small-amplitude high-frequency feedback control. Int. J. Circ. Theory Appl. 28, 305–312 (2000)CrossRefzbMATHGoogle Scholar
  11. 11.
    Lin, W., Ruan, J., Zhao, W.: On the mathematical clarification of the snap-back repeller in higher-dimensional systems and chaos in a discrete neural model. Int. J. of Bifurcation and Chaos 12(5), 1129–1139 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Albeverio, S., Nizhnik, I.L.: Spatial chaos in a fourth-order nonlinear parabolic equation. Physics Letters A 288, 299–304 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Kovacic, G., Wiggins, S.: Orbits homoclinic to resonances, with an application to chaos in a model of the forced and damped sine-Gordon equation. Physica D 57, 185–225 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Krishnan, J., Kevrekidis, I.G., Or-Guil, M., et al.: Numerical bifurcation and stability analysis of solitary pulses in an excitable reaction-diffusion medium. In: Computer Methods in Applied Mechanics and Engineering, vol. 170, pp. 253–275 (1999)Google Scholar
  15. 15.
    Li, C., Mclaughlin, D.: Morse and Melnikov functions for NLS Pde’s. Comm. Math. Phys. 162, 175–214 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Li, Y., Mclaughlin, D.W.: Homoclinic orbits and chaos in discretized perturbed NLS systems: Part I. Homoclinic orbits. J. Nonlinear Sci. 7, 211–269 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Li, Y., Wiggins, S.: Homoclinic orbits and chaos in discretized perturbed NLS systems: Part II. Symbolic dynamics. J. Nonlinear Sci. 7, 315–370 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Shibata, H.: Lyapunov exponent of partial differential equations. Physica A 264, 226–233 (1999)CrossRefGoogle Scholar
  19. 19.
    Torkelsson, U., Brandenburg, A.: Chaos in accretion disk dynamos. Chaos, Solitons and Fractals 5, 1975–1984 (2005)CrossRefGoogle Scholar
  20. 20.
    Wang, L.D., Chen, Z.Z., Liao, G.F.: The complexity of a minimal sub-shift on symbolic spaces. J. Math. Anal. Appl. 317, 136–145 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Rudin, W.: Functional Analysis. McGraw-Hill, New York (1973)zbMATHGoogle Scholar
  22. 22.
    Shi, Y.M., Chen, G.R.: Discrete chaos in Banach space. Science in China Ser. A Mathematic 48(2), 222–238 (2005)CrossRefzbMATHGoogle Scholar
  23. 23.
    Wang, L.D., Huan, S.M., Huang, G.F.: A note on Schweizer-Smital chaos. Nonlinear Analysis 68, 1682–1686 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© ICST Institute for Computer Science, Social Informatics and Telecommunications Engineering 2009

Authors and Affiliations

  • Lidong Wang
    • 1
  • Shi Tang
    • 2
  1. 1.Mathematical department of Dalian Nationalities UniversityDalian Nationalities UniversityChina
  2. 2.Mathematical department of Liaoning Normal UniversityLiaoning Normal UniversityChina

Personalised recommendations